Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Ricardo's Theory of Public Debts

R. O. Roberts
Economica
Vol. 9, No. 35 (Aug., 1942), pp. 257-266
DOI: 10.2307/2549539
Stable URL: http://www.jstor.org/stable/2549539
Page Count: 10
  • Download ($43.00)
  • Subscribe ($19.50)
  • Cite this Item
Ricardo's Theory of Public Debts
Preview not available

Page Thumbnails

  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266